# SDR UALA2013021900991

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,368 hours, 26,694 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 505P04403
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM NR 2 ENGINE AFT AREA, DISTRIBUTION VALVE.  NR 2 ENGINE OPENED FAN, CORE AND T/R COWLS FOR REPLACEMENT OF FUEL DISTRIBUTION VALVE REF MM.
